# SDR CA070514061

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF CLIMB, ENGINE TORQUE REDUCED UNCOMMANDED ACCOMPANIED BY A POWER TURBINE OVER-SPEED CONDITION.  THE ENGINE WAS SHUTDOWN IN FLIGHT. MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514061)
